Skip navigation
   
 
Scholarly Communication
Contacts

One-loop renormalisation of N=1/2 supersymmetric gauge theory

Jack, I.; Jones, D.R.T and Worthy, L.A. (2005) One-loop renormalisation of N=1/2 supersymmetric gauge theory. Physics Letters B, 611 (1-2). pp. 199-206. ISSN 0370-2693

[img]
Preview
PDF
124Kb
[img]
Preview
Postscript (Requires a viewer, such as GSview)
216Kb

Official URL: http://www.elsevier.com/wps/find/journaldescriptio...

Abstract

We show that N=1/2 supersymmetric gauge theory is renormalisable at one loop, but only after gauge invariance is restored in a non-trivial fashion.

Item Type:Article
Additional Information:LTH 643; arXiv Number: arXiv:hep-th/0412009v2. Available online 22 February 2005. Issue: 31 March 2005.
Uncontrolled Keywords:GAUGE FIELD THEORY; YANG-MILLS; SUPERSYMMETRY; FRACTIONAL; PERTURBATION THEORY; HIGHER-ORDER; EFFECTIVE ACTION; RENORMALIZATION; INVARIANCE; GAUGE
Subjects:Q Science > QC Physics
Departments, Research Centres and Related Units:Academic Faculties, Institutes and Research Centres > Faculty of Science > Department of Mathematical Sciences
DOI:10.1016/j.physletb.2005.01.086
Related URLs:
Refereed:No
Status:Published
ID Code:426
Deposited On:18 Aug 2008 14:35
Last Modified:20 May 2011 14:27

Repository Staff Only: item control page

   
Search


Full text only
Peer reviewed only

Browse
Cross Archive Search
Find
Top 50 authors
Top 50 items
[more statistics]
 
   

These pages are maintained by Library Staff @ University of Liverpool Library

 

All pages © The University of Liverpool, 2004 | Disclaimer | Accessibility | Staff | Students